# SDR USAA2014061600039

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 20,335 hours, 6,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT LENS COVER IS MISSING AT SEATS 14C & 4C.  REPLACED SEAT MOUNTED EMER PATHWAY LIGHTS ON SEATS 4C & 14C.
